# SDR ASAA2019011627839

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,436 hours, 9,198 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Dial
- Part number: 6225129802
- Part serial: 40CGP3
- Condition: Binding
- Location: Cockpit
- Part time: 24,328 hours, 7,954 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTISCAN FUNCTION ON WEATHER RADAR DOES NOT DISPLAY CORRECTLY ON CAPTAIN'S ND. FO SIDE IS NORMAL AND APPROPRIATE FOR WEATHER CONDITIONS. BOTH SIDES DISPLAY CORRECTLY WHEN MANUAL MODE IS SELECTED. GROUNDED - YES. REF AMM 34-43-00/501, 34-43-91/401. COULD NOT DUPLICATE FAULT. FOUND CAPT SIDE GAIN DIAL BINDING WITH TILT, CHANGING BOTH. REMOVED AND REPLACED WX RADAR CONTROL PANEL, CLEANED BLOWER FAN ON R/T AS REQUIRED.
